# SDR CV2XA04SH533

- Difficulty date: October 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 14530645401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED.  REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW 53-21-10 AND EC 5320-01168.  AIRCRAFT RETURNED TO SERVICE.
